# SDR FDEA201112015107

- Difficulty date: December 1, 2011
- Submitted: December 1, 2011
- Operation: Air carrier
- Aircraft: N941FD
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 68,155 hours, 27,008 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: 654N0244601
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR LOWER AFT CORNER EDGE BEAM HAS CHAFING AND GOUGE.  REMOVED CHAFING IAW SRM 52-30-02. CHECKED LIMITS AND FOUND OUT OF LIMITS IAW SRM 52-30-02, FIG. 101, DETAIL 1 & 2; BEFORE: .050", AFTER: .037", LOSS: .017".  REMOVED LOWER AFT CORNER IAW SRM 51-40-02. RECEIVED NEW CORNER ON BATCH NR 0002125683.   INSTALLED NEW LOWER CORNER EDGE BEAM IAW SRM 51-40-02, AND DWG 654N0244, AT FWD CARGO DOOR LOWER AFT CORNER.  MAJOR REPAIR.
